# SDR SWAA2022050496536

- Difficulty date: April 21, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT SCUFF PLATE IS CRACKED. / [01] WELDED CRACK ON RADIUS OF FCB AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID E10583; S/N; KJ256554;[02] WELDED CRACK ON RADIUS OF FCB AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID E10583; S/N; KJ256554 ; EXPIRATION DATE OF 12/2022;[03] VERIFIED CORRECTIVE ACTION 2.;[04] PT INSPECTED WELD AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED: RADIOMETER ID: ATS2561-1;2;3 CAL DUE: 08/22;[05] SANDED REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5);[06] VERIFIED CORRECTIVE ACTION 5; OK TO TREAT AND PRIME.;[07] OK TO INSTALL FCB AFT CORNER SCUFF PLATE;[08] OK TO INSTALL FCB AFT CORNER SCUFF PLATE GIVEN.;[09] FCB AFT CORNER SCUFF PLATE WAS REMOVED PER CUSTOMER CARD NO.TTG8Q002FCBE STEP 2;[10] INSTALLED FCB AFT CORNER SCUFF PLATE IAW AMM 53-11-02-420-801  TOOLS USED 30 IN/LB SCREW GUN; ID#ATS1731; S/N 1505093;DUE 11/2022;[11] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 9 & 10.
